# SDR CALA2025052905060

- Difficulty date: May 27, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 89,560 hours, 14,287 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Severed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 FORWARD ENTRY DOOR SENSOR  WIRES FOUND SEVERED. REPAIRED WIRES W780-201R/B-24 AND W780-202R/B-24 TO R1 FOWARD ENTRY DOOR SENSORS S196 AND S197 REF SWPM 20-30-12 & WDM 52-71-11-1. PERFORMED DOOR WARNING SENSOR TEST FOR R1 DOOR AS PER AMM TASK 52-71-00-735-072, OPS CHECK GOOD.
